Document Detail


Extensive Hypertrophic Scarring After Toxic Epidermal Necrolysis in a Child.
MedLine Citation:
PMID:  23025572     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
  Stevens-Johnson syndrome and toxic epidermal necrolysis are some of the most serious, usually drug-induced, skin reactions. We report a case of severe toxic epidermal necrolysis in a child, which in addition to ophthalmic sequelae, caused extensive hypertrophic scarring of the skin. Such a course is uncommon and has rarely been described in the literature.
Authors:
Burkhard Kreft; Ulla Lieser; Roland Haase; Wolfgang Christian Marsch; Johannes Wohlrab
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-10-2
Journal Detail:
Title:  Pediatric dermatology     Volume:  -     ISSN:  1525-1470     ISO Abbreviation:  Pediatr Dermatol     Publication Date:  2012 Oct 
Date Detail:
Created Date:  2012-10-2     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8406799     Medline TA:  Pediatr Dermatol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
© 2012 Wiley Periodicals, Inc.
Affiliation:
Klinik und Poliklinik für Dermatologie und Venerologie, Universitätsklinikum Halle (Saale), Martin Luther University Halle-Wittenberg, Halle (Saale), Germany Klinik und Poliklinik für Kinder- und Jugendmedizin, Universitätsklinikum Halle (Saale), Martin Luther University Halle-Wittenberg, Halle (Saale), Germany.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Subcongenic analysis of tabw2 obesity QTL on mouse chromosome 6.
Next Document:  Kinematic changes in jaw and lip control of children with cerebral palsy following participation in ...